MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP

MOOG MEDICAL DEVICES GROUP ENTERALITE INFINITY ENTERAL FEEDING PUMP; ENTERAL INFUSION PUMP
Model Number INFP01
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump was not returned to mmd for evaluation.A dhr review was completed and no non-conformance's were found.Because the device was not returned to mmd an investigation could not be completed.This report is being filed for the reported delay in therapy that the patient experienced as a result of the complaint.
 
Event or Problem Description
The initial reporter stated that the pump was alarming no flow in almost immediately after they pressed the run button to start the feeding.They stated that this resulted in an eight hour delay of therapy while the patient was at school.Mmd did follow up with the initial reporter who stated that there were no adverse effects as a result of the complaint.They stated that the patient was able to eat by mouth after they when home and that a replacement pump was delivered.They did not provide any additional information.[complaint: (b)(4)].

Brand Name
ENTERALITE INFINITY ENTERAL FEEDING PUMP
Common Device Name
ENTERAL INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key24368563
Report Number1722139-2026-00056
Device Sequence Number9679888
Product Code LZH
UDI-Device Identifier10814844000181
UDI-Public10814844000181
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINFP01
Device Catalogue NumberINFP01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age10 YR
Patient SexUnknown